# SDR UALA2012071603839

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 50,759 hours, 13,547 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: S210T17012
- Part serial: 2889
- Condition: Damaged
- Location: Recirculation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT RECIRCULATION FAN PLENUM ASSY DAMAGED.  REPAIRED DAMAGED AREAS PER MM,  FOUND 1 PLENUM CHECK VALVE FLAP BROKEN FROM HINGE AREA.    REPLACED CHECK VALVE PER IPC 21-25-01-004.
